# SDR COMA0760688

- Difficulty date: December 4, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 32,656 hours, 30,120 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

FLIGHT 5672 - LEFT ENGINE FLAMED OUT DURING START.  FOUND THAT THE PREVIOUS ENGINE START HAD A TAILWIND OF APPROXIMATELY 40 KTS.  DRY MOTORED ENGINE AND PERFORMED 2 ENGINE STARTS WITH NO FAULTS.
